# SDR 2004UALA00400

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 50,891 hours, 8,361 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MIA DUE TO LOSS OF WEATHER RADAR. FLIGHT CREW REPORTED A GREEN BAND ON THE RADAR DISPLAY APPROX. 6.5 MILES IN FRONT OF AIRCRAFT.  MAINTENANCE REPLACED C-BAND WX RADAR CONTROL PANEL.  SHOP FOUND CONTROL PANEL TILT CONTROL MISADJUSTED TO 14.5 DEGREES DOWN WITH TILT CONTROL SET AT ZERO.  IN FLIGHT, WITH THE TILT CONTROL SET TO ZERO, ANTENNA WOULD BE TILTED DOWN 14.5 DEGREES AND WOULD BE RECEIVING SIGNIFICANT GROUND RETURN. THIS WOULD SHOW UP AS A GREEN  BAND ON THE RADAR DISPLAY.
